Alert archive / Oklahoma / River Flood Warnings in 2012
River Flood Warning 18, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Mar 20, 2012, 8:51 AM CDT for Ottawa County, Oklahoma. It took effect at Mar 20, 2012, 3:24 PM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2012, 8:51 AM CDT (13:51 UTC)
- In effect from
- Mar 20, 2012, 3:24 PM CDT
- Expired
- Mar 21, 2012, 2:31 AM CDT
- In force
- 11 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Moderate
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring River near Quapaw (QUAO2). The gauge peaked at 19.68 ft at Mar 21, 2012, 2:00 AM CDT.
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07188000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
188 WGUS44 KTSA 201351 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 851 AM CDT TUE MAR 20 2012 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-202151- /O.NEW.KTSA.FL.W.0018.120320T2024Z-120323T0142Z/ /QUAO2.2.ER.120320T2024Z.120322T0000Z.120322T1942Z.NO/ 851 AM CDT TUE MAR 20 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE SPRING RIVER NEAR QUAPAW. * FROM THIS AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM TUESDAY THE STAGE WAS 16.79 FEET. * FLOOD STAGE IS 20.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 24.4 FEET BY WEDNESDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY THURSDAY AFTERNOON. * IMPACT...AT 24.0 FEET...PARK AND RECREATIONAL AREAS DOWNSTREAM FROM THE GAGE SITE EXPERIENCE MODERATE FLOODING. $$
3 follow-up statements
634 WGUS84 KTSA 202123 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 423 PM CDT TUE MAR 20 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-210523- /O.CON.KTSA.FL.W.0014.000000T0000Z-120324T0433Z/ /COMO2.2.ER.120320T1530Z.120321T0600Z.120323T2233Z.NO/ 423 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 300 PM TUESDAY THE STAGE WAS 16.73 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 20.2 FEET WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. * IMPACT...AT 20.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MODERATE FLOODING. STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE CLOSED. $$ OKC115-210523- /O.EXT.KTSA.FL.W.0018.000000T0000Z-120322T0508Z/ /QUAO2.1.ER.120321T0316Z.120321T1200Z.120321T2308Z.NO/ 423 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 300 PM TUESDAY THE STAGE WAS 18.69 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 20.8 FEET BY WEDNESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. $$
475 WGUS84 KTSA 210154 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 854 PM CDT TUE MAR 20 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-210954- /O.EXT.KTSA.FL.W.0018.000000T0000Z-120321T1930Z/ /QUAO2.1.ER.120321T0959Z.120321T1200Z.120321T1330Z.NO/ 854 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM TUESDAY THE STAGE WAS 19.41 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 20.1 FEET BY WEDNESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. $$
708 WGUS84 KTSA 210731 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 231 AM CDT WED MAR 21 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-211531- /O.EXT.KTSA.FL.W.0014.000000T0000Z-120323T2118Z/ /COMO2.2.ER.120320T1530Z.120322T0000Z.120323T1518Z.NO/ 231 AM CDT WED MAR 21 2012 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM WEDNESDAY THE STAGE WAS 18.40 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 20.0 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 20.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MODERATE FLOODING. STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE CLOSED. $$ OKC115-210801- /O.CAN.KTSA.FL.W.0018.000000T0000Z-120321T1930Z/ /QUAO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 231 AM CDT WED MAR 21 2012 THE FLOOD WARNING IS CANCELLED FOR THE SPRING RIVER NEAR QUAPAW. * AT 200 AM WEDNESDAY THE STAGE WAS 19.68 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE SPRING RIVER NEAR QUAPAW WILL CREST BELOW FLOOD STAGE AT 19.8 FEET THIS MORNING. * IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 20, 6:11 AM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Mar 20, 6:11 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
611 AM CDT TUE MAR 20 2012
.DISCUSSION...
MVFR CIGS AND VSBYS TO DOMINATE THE BULK OF THE TAF PERIOD IN
RAIN AND THUNDER. SOME IMPROVEMENT RESULTING IN VFR CONDITIONS MAY
OCCUR TOWARDS 06Z ACROSS THE OKLAHOMA TAF SITES.
&&
.PREV DISCUSSION... /ISSUED 359 AM CDT TUE MAR 20 2012/
DISCUSSION...
SIGNIFICANT FLOOD EVENT ONGOING THIS MORNING AS AREAS OF RAIN
WITH EMBEDDED THUNDERSTORMS CONTINUE TO SPREAD INTO EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. UPPER LOW CURRENTLY OVER FAR WEST
TEXAS WILL CONTINUE TO SLOWLY MOVE EAST...BECOMING MORE CUTOFF
WITH TIME. IN RESPONSE...SURFACE LOW PRESSURE IS EXPECTED TO
DEVELOP OVER SOUTHEAST OKLAHOMA THIS MORNING. AS SURFACE LOW
BEGINS TO LIFT NORTH...FRONTAL BOUNDARY WILL SHARPEN AND PROVIDE
THE FOCUS FOR ANOTHER ROUND OF SHOWERS/THUNDERSTORMS ACROSS
EASTERN OKLAHOMA/NORTHWEST ARKANSAS. ANY STORMS ALONG/EAST OF THE
BOUNDARY THIS AFTERNOON HAVE THE POTENTIAL TO BE SEVERE WITH
DAMAGING WINDS. COULD ALSO SEE A LIMITED TORNADO THREAT ALONG/EAST
OF MESO LOW TRACK...DEPENDING ON HOW MUCH SURFACE INSTABILITY
DEVELOPS. AN ADDITIONAL 3 TO 4 INCHES OF PRECIPITATION WILL BE
POSSIBLE THROUGH TONIGHT...CREATING POTENTIALLY DANGEROUS FLOODING
CONDITIONS. BOUNDARY SHOULD BEGIN TO SHIFT EAST TONIGHT WITH THE
HEAVIER RAINFALL ENDING.
MUCH OF THE AREA WILL LIKELY BECOME DRY SLOTTED ON WEDNESDAY AS
UPPER LOW PIVOTS DIRECTLY OVER OKLAHOMA. BETTER THUNDERSTORM
CHANCES WILL LIKELY OCCUR ON THURSDAY AS LOW LEVEL MOISTURE
INCREASES MODESTLY. STEEP LAPSE RATES IN ASSOCIATION WITH COLD
CORE LOW COULD PROVIDE ENOUGH INSTABILITY FOR A FEW HAIL PRODUCING
STORMS.
REMAINDER OF THE FORECAST STAYED CLOSE TO THE GFS...WHICH IS IN
GOOD AGREEMENT WITH THE ECMWF SOLUTION. UPPER LOW WILL LIFT
NORTHEAST TOWARDS THE GREAT LAKES REGION WITH A WARMING TREND INTO
THE WEEKEND.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...99
LONG TERM....99Hazardous weather outlook, Mar 20, 5:08 AM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 508 AM CDT TUE MAR 20 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 508 AM CDT TUE MAR 20 2012 ...DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING EXPECTED INTO WEDNESDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TODAY. FLASH FLOOD. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... WIDESPREAD SHOWER AND THUNDERSTORMS WILL CONTINUES TODAY AND TONIGHT AHEAD OF A VERY LARGE...SLOW MOVING UPPER LEVEL STORM SYSTEM. MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS HAVE ALREADY SEEN 2 TO 4 INCH AMOUNTS OVER THE LAST 12 HOURS OR SO. AS THE UPPER LEVEL SYSTEM SLOWLY DIVES SOUTHEAST INTO TEXAS TODAY...THE HEAVIEST RAINFALL AXIS IS EXPECTED TO GRADUALLY SHIFT EAST...WITH THE MOST THE MOST SIGNIFICANT TOTALS TODAY AND TONIGHT EXPECTED ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ADDITIONAL 3 TO 5 INCHES ARE EXPCTED IN THESE AREAS...WITH LOCALIZED AMOUNTS OF 10 TO 12 INCHES POSSIBLE. DEPSITE LESS RAIN AMOUNTS EXPECTED ACROSS A LARGE PORTION OF EASTERN OKLAHOMA TODAY AND TONIGHT...RIVER FLOODING AND RUNOFF WILL BE ONGOING IN THESE AREAS AND WILL STILL CREATE FLOODING PROBLEMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. EMERGENCY MANAGEMENT...FIRST RESPONDERS...AND OTHER INTERESTED PARTIES SHOULD PREPARE FOR DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING TODAY AND TONIGHT. SWIFT WATER RESCUES MAY BE NECESSARY AS ROADS BECOME IMPASSABLE DUE TO THE HIGH WATER. IN ADDITION...NUMEROUS MAIN-STEM RIVERS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS COULD EXPERIENCE MODERATE TO MAJOR FLOODING BY MID WEEK. PERSONS SHOULD CONSIDER CANCELLING ANY OUTDOOR CAMPING ACTIVITIES THROUGH AT LEAST WEDNESDAY DUE TO THE EXCESSIVE RAINFALL...ESPECIALLY IN ANY FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY THROUGH MONDAY...NO HAZARDS. EXTENDED DISCUSSION... THE SLOW MOVING UPPER LEVEL STORM SYSTEM WILL FINALLY BEGIN TO LIFT NORTHEAST...HOWEVER AREAL AND RIVER FLOODING FLOODING WILL LIKELY BE ONGOING AS THE RAIN AMOUNTS BEGIN TO TAPER OFF...ESPECIALLY ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AS THE CENTER OF THE LOW DRIFTS SLOWLY NORTHEAST THROUGH FRIDAY...VERY COLD TEMPERATURES ALOFT ASSOCIATED WITH THE CENTER OF THE LOW WILL RESULT IN ADDITIONAL RAIN AND THUNDERSTORM CHANCES WEDNESDAY THROUGH EARLY FRIDAY. WHILE LOWER RAINFALL AMOUNTS ASSOCIATED WITH THE COLD CORE ACTIVITY ARE ANTICIPATED...MAINSTEM RIVER FLOODING WILL LIKELY PERSIST FOR AT LEAST THE NEXT SEVERAL DAYS. UPPER LEVEL RIDGING WILL BEGING TO TAKE HOLD OVER THE SOUTHERN PLAINS THIS WEEKEND WHERE MILD...AND MORE IMPORTANTLY DRY WEATHER WILL PREVAIL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Mar 20, 6:54 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
654 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM FLASH FLOOD HAILEYVILLE 34.85N 95.58W
03/20/2012 PITTSBURG OK COUNTY OFFICIAL
HIGHWAY 63 GOING WEST OUT OF HAILEYVILLE CLOSED DUE TO
HIGH WATER
0645 AM FLASH FLOOD MCALESTER 34.93N 95.77W
03/20/2012 PITTSBURG OK COUNTY OFFICIAL
HIGHWAY 31 GOING WEST OUT OF MCALESTER STILL CLOSED DUE
TO HIGH WATER.
&&
SAALocal storm report, Mar 20, 8:39 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
839 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL WHITEFIELD 35.25N 95.24W
03/19/2012 E1.75 INCH HASKELL OK EMERGENCY MNGR
0930 PM TSTM WND DMG PANAMA 35.17N 94.67W
03/19/2012 LE FLORE OK EMERGENCY MNGR
LARGE TREE DOWN AND BLOCKING ROAD OFF HWY 59 ON NORTH
SIDE OF PANAMA.
0950 PM TSTM WND DMG MULDROW 35.41N 94.60W
03/19/2012 SEQUOYAH OK LAW ENFORCEMENT
BARN BLOWN INTO HOUSE.
0950 PM TSTM WND DMG UNIONTOWN 35.58N 94.44W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
TREES BROKEN 2 FT OFF GROUND AND FENCE IN CONCRETE SUCKED
OUT OF THE GROUND. POSSIBLE TORNADO. TIME ESTIMATED.
1000 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
AROUND 15 TREES BETWEEN 1 AND 2 FEET IN DIAMETER
UP-ROOTED OR BROKEN OFF. POSSIBLE TORNADO. TIME
ESTIMATED.
1000 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR BROADCAST MEDIA
TREES DOWN AND BUILDINGS DESTROYED. POSSIBLE TORNADO.
1000 PM TSTM WND DMG ROLAND 35.42N 94.51W
03/19/2012 SEQUOYAH OK EMERGENCY MNGR
POWER POLE AND TREES DOWN IN ROLAND.
1005 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
WOOD ROAD NEAR CEDARVILLE.
1015 PM TSTM WND DMG CHESTER 35.68N 94.18W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED.
0825 AM FLASH FLOOD 3 E OWASSO 36.27N 95.80W
03/20/2012 ROGERS OK PUBLIC
86TH STREET NORTH AT CENTENNIAL PARK CLOSED DUE TOHIGH
WATER
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:10 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 6 hr |
| Mar 19, 7:16 PM CDT | Tornado Warning | TSA | Haskell, Muskogee | 29 min |
| Mar 19, 7:37 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Pittsburg | 23 min |
| Mar 19, 7:48 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 42 min |
| Mar 19, 7:56 PM CDT | Tornado Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 34 min |
| Mar 19, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pittsburg, Pushmataha | 43 min |
| Mar 19, 8:21 PM CDT | River Flood Warning | TSA | Choctaw | 25 hr |
| Mar 19, 8:23 PM CDT | River Flood Warning | TSA | Pushmataha | 56 hr |
| Mar 19, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Pittsburg, Pushmataha | 61 min |
| Mar 19, 8:32 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 28 min |
| Mar 19, 8:34 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 6 hr |
| Mar 19, 8:51 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Sequoyah | 39 min |
| Mar 19, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 41 min |
| Mar 19, 9:24 PM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| Mar 19, 9:33 PM CDT | Flash Flood Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 6 hr |
| Mar 19, 9:41 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Sequoyah | 6 hr |
| Mar 19, 9:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 61 min |
| Mar 19, 10:54 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 12 hr |
| Mar 20, 12:49 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 10 hr |
| Mar 20, 12:59 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 10 hr |
| Mar 20, 2:05 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 12 hr |
| Mar 20, 2:09 AM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more | 12 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Cherokee | 24 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 42 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 24 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Tulsa | 30 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Adair | 24 hr |
| Mar 20, 3:06 AM CDT | River Flood Warning | TSA | Nowata | 18 hr |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | LeFlore | 24 hr |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Mar 20, 4:50 AM CDT | River Flood Warning | TSA | Muskogee | 22 hr |
| Mar 20, 6:16 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Rogers, Tulsa, Washington | 8 hr |
| Mar 20, 8:38 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 22 hr |
| Mar 20, 10:54 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 3 hr |
| Mar 20, 10:57 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Mar 20, 11:02 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 3 hr |
| Mar 20, 11:13 AM CDT | River Flood Warning | TSA | Sequoyah | 16 hr |
| Mar 20, 1:51 PM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more | 8 hr |
| Mar 20, 1:55 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 8 hr |
| Mar 20, 1:59 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 8 hr |
| Mar 20, 2:04 PM CDT | Areal Flood Warning | TSA | Craig, Creek, Muskogee, Nowata, Okmulgee, Osage and 4 more | 32 hr |
Nearby
River Flood Warnings in Oklahoma, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.